# SDR CHQA201000040

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 19,411 hours, 15,474 cycles
- Engine: Allsn AE3007A
- Engine time: 20,808 hours, 18,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C00058
- Condition: Discharged
- Location: Cabin
- Part time: 15,804 hours, 13,625 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE OVERWING EMERGENCY LIGHTS WERE INOP WHEN TESTED.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK PER AMM 33-50-04.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
